# SDR CA050429006

- Difficulty date: April 14, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT NOTICED OIL SMELL IN THE CABIN ACCOMPANIED BY DECREASING ENGINE OIL PRESSURE.  THE PILOT DECLARED AN EMERGENCY AND COMPLETED AN UNSCHEDULED LANDING.  FOLLOWING LANDING POWER COULD NOT BE MODULATED AND THE ENGINE WAS SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE AIR CONDITIONER DRIVE PAD AND OUTPUT GEARSHAFT.
